# SDR TRAX200600354

- Difficulty date: June 10, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Aircraft time: 12,241 hours, 9,676 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Condition: Broken
- Location: Airstair Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM STEP ON AIRSTAIR DOOR IS BROKEN.
